Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Contents of Volume 10, Number 1

All articles in this issue are freely accessible.

Miscellaneous back pages, Bull. Amer. Math. Soc. (N.S.), Volume 10, Number 1 (1984)
Bull. Amer. Math. Soc. 10 (1984)
More Information
Full-text PDF Free Access     Request Permissions
Miscellaneous front pages, Bull. Amer. Math. Soc. (N.S.), Volume 10, Number 1 (1984)
Bull. Amer. Math. Soc. 10 (1984)
More Information
Full-text PDF Free Access     Request Permissions
Fuchs and the theory of differential equations
J. J. Gray.
Bull. Amer. Math. Soc. 10 (1984), 1-26
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 722855
The invariant theory of binary forms
Joseph P. S. Kung and Gian-Carlo Rota.
Bull. Amer. Math. Soc. 10 (1984), 27-85
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 722856
Subdifferentiability spaces and nonsmooth analysis
A. D. Ioffe.
Bull. Amer. Math. Soc. 10 (1984), 87-90
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 722857
Asymptotic enumeration of Latin rectangles
C. D. Godsil and B. D. McKay.
Bull. Amer. Math. Soc. 10 (1984), 91-92
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 722858
Characterizations of measures whose Fourier-Stieltjes transforms vanish at infinity
Russell Lyons.
Bull. Amer. Math. Soc. 10 (1984), 93-96
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 722859
On $\mathfrak{s}\mathfrak{o}_{8}$ and tensor operators of $\mathfrak{s}\mathfrak{l}_{3}$
Daniel E. Flath.
Bull. Amer. Math. Soc. 10 (1984), 97-100
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 722860
A $p$-adic regulator problem in algebraic $K$-theory and group cohomology
J. B. Wagoner.
Bull. Amer. Math. Soc. 10 (1984), 101-104
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 722861
Approximation by polynomials in two diffeomorphisms
A. G. O'Farrell and K. J. Preskenis.
Bull. Amer. Math. Soc. 10 (1984), 105-107
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 722862
The asymptotic joint distribution of windings of planar Brownian motion
J. W. Pitman and M. Yor.
Bull. Amer. Math. Soc. 10 (1984), 109-111
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 722863
The Gödel class with identity is unsolvable
Warren D. Goldfarb.
Bull. Amer. Math. Soc. 10 (1984), 113-115
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 722864

Book Reviews

Book reviews do not contain an abstract. You may download each review in this issue using the links below.

Differential forms in algebraic topology, by Raoul Bott and Loring W. Tu.
Reviewer: James D. Stasheff
Bull. Amer. Math. Soc. 10 (1984), 117-121
Review information
Full-text PDF Free Access
Finite groups, by B. Huppert and N. Blackburn.
Finite groups, by B. Huppert and N. Blackburn.
Group theory, by Michio Suzuki.
Reviewer: Jonathan L. Alperin
Bull. Amer. Math. Soc. 10 (1984), 121-123
Review information
Full-text PDF Free Access
Factorization of matrix functions and singular integral operators, by K. Clancey and I. Gohberg.
Reviewer: M. A. Kaashoek
Bull. Amer. Math. Soc. 10 (1984), 123-128
Review information
Full-text PDF Free Access
Set theory, An introduction to independence proofs, by Kenneth Kunen.
Reviewer: C. Ward Henson
Bull. Amer. Math. Soc. 10 (1984), 129-131
Review information
Full-text PDF Free Access
The representation theory of finite groups, by W. Feit.
Reviewer: Paul Fong
Bull. Amer. Math. Soc. 10 (1984), 131-135
Review information
Full-text PDF Free Access
Nonlinear oscillations, dynamical systems, and bifurcations of vector fields, by John Guckenheimer and Philip Holmes.
Smooth dynamical systems, by M. C. Irwin.
Geometric theory of dynamical systems, an introduction, by Jacob Palis Jr. and Welington de Melo.
Reviewer: John Franks
Bull. Amer. Math. Soc. 10 (1984), 135-139
Review information
Full-text PDF Free Access
Special functions in queuing theory and related stochastic processes, by H. M. Srivastava and B. R. K. Kashyap.
Reviewer: Nasser Hadidi
Bull. Amer. Math. Soc. 10 (1984), 139-141
Review information
Full-text PDF Free Access
Approche élémentaire de l'étude des fonctions arithmétiques, by J. M. de Koninck and A. Mercier.
Reviewer: Raymond G. Ayoub
Bull. Amer. Math. Soc. 10 (1984), 141
Review information
Full-text PDF Free Access
The geometry of Coxeter groups, by H. Hiller.
Reviewer: Robert A. Proctor
Bull. Amer. Math. Soc. 10 (1984), 142-150
Review information
Full-text PDF Free Access
Angular momentum in quantum physics: Theory and application, by L. C. Biedenharn and J. D. Louck.
The Racah-Wigner algebra in quantum theory, by L. C. Biedenharn and J. D. Louck.
Reviewer: Gérard G. Emch
Bull. Amer. Math. Soc. 10 (1984), 150-152
Review information
Full-text PDF Free Access
Classes unipotentes et sous-groupes de Borel, by Nicolas Spaltenstein.
Reviewer: Roger W. Richardson
Bull. Amer. Math. Soc. 10 (1984), 153-155
Review information
Full-text PDF Free Access